Journal of Veterinary Medical Science
Online ISSN : 1347-7439
Print ISSN : 0916-7250
ISSN-L : 0916-7250
NOTE
Severe Calcification of Mucocutaneous and Gastrointestinal Tissues Induced by High Dose Administration of Vitamin D in a Puppy
Yuka NAKAMURAMayumi GOTOHYoshiko FUKUOAkihiro TAKEITakahiro NODAAkihiro MURAKAMIRui KANOToshihiro WATARIMikihiko TOKURIKIAtsuhiko HASEGAWAYoshihide SASAKI
著者情報
ジャーナル フリー

2004 年 66 巻 9 号 p. 1133-1135

詳細
抄録

A three-month-old male Bull Terrier was referred to the Animal Medical Centre, Nihon University with chief complaints of subacute emesis and lethargy. Severe leukocytosis, high CRP, hypercalcemia and hypochloremia were detected. Moreover, severe calcification of gingival mucosa and abdominal skin, and abnormalities of the skeletal system were discerned. Abdominal X-ray and endoscopic examination revealed ulcer and hemorrhage on the mucosal membrane of the stomach. This might have been due to injections of high dose vitamin D at 3 and 2 weeks ago by another practioner, according to the detailed history of medication. After two months, a gastrointestinal and skin disorder disappeared, although calcification of the stomach membranes remained and abnormality of the skeletal system had worsened. Therefore, vitamin D should be carefully administrated to a puppy.

著者関連情報

この記事はクリエイティブ・コモンズ [表示 - 非営利 - 改変禁止 4.0 国際]ライセンスの下に提供されています。
https://creativecommons.org/licenses/by-nc-nd/4.0/deed.ja
前の記事 次の記事
feedback
Top